I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 3, PAGES 799-851
A. B. Vasil'eva
V. F. Butuzov
N. N. Nefedov
View as HTML View as gif image View as LaTeX source
Some new results in singular perturbation theory -- namely the basic positions of contrast structures theory -- are presented. The algorithm of asymptotic expansion, the existence and stability theorems for different contrast structures in ordinary nonlinear differential equations and also in partial differential equations are formulated. The new asymptotic differential inequalities method for proving of these theorems is proposed.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: December 15, 1998